# SDR WX0A2022082274215

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 30,905 hours, 20,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 879362
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTS, FOUND EPSU (10WL) AND (12WL) FAULTED. / R+R'D BATTERY OF EPSU ON (10WL) & (12WL) W/REF TO AMM 33-51-38-000-002-A & AMM 31-51-38-400-002-A. OPS CHECK GOOD."
